# SDR 20001128AP011

- Difficulty date: July 26, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT 705 - BWI-IND - IN CRUISE AT FLIGHT LEVEL 310, EXPERIENCED SUDDEN VIBRATION.  ALL ENGINE GAUGES AND PARAMETERS APPEARED NORMAL, BUT BY POWERING BACK ON NR 2 THE VIBRATION.  ALL ENGINE GAUGES AND PARAMETERS APPEARED NORMAL, BUT BY POWER BACK ON NR 2 THE VIBRATION WAS REDUCED.  REPLACED NR 2 ENGINE.  (M)
